# SDR SWIA201438240

- Difficulty date: June 6, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE HALF, DOOR SIDE, LUGS NR 1 AND NR 8, AFT TO FWD, HAVE LIGHT GOUGES. C-CHECK, BLENDED CHAFED AREAS ON PAX DOOR PIANO HINGE, DOOR SIDE, LUGS NR 1 AND NR 8 IAW REO AND SRM.
